# SDR DALA2023060904710

- Difficulty date: June 9, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,461 hours, 30,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 FIRST CLASS EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R M730 BATTERY PACK AS PER B757 AMM 33-51. OPS CHK GOOD. (4101150)
